Journal Article

Numerical‐Radius‐Attaining Polynomials

M. D. Acosta, J. Becerra Guerrero and M. Ruiz Galán

in The Quarterly Journal of Mathematics

Volume 54, issue 1, pages 1-10
Published in print March 2003 | ISSN: 0033-5606
Published online March 2003 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qjmath/54.1.1
Numerical‐Radius‐Attaining Polynomials

Show Summary Details

Preview

In this paper we discuss a version of James theorem making use of polynomials which attain their numerical radius. In addition, we obtain a characterization of finite‐dimensional Banach spaces in terms of such polynomials.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.